Publication
Title
A stability result for the MCS scheme applied to 2D convection-diffusion equations with mixed derivative
Author
Abstract
This paper discusses the stability of the Modified Craig-Sneyd scheme when applied to two-dimensional convection-diffusion equations with mixed derivatives. A preliminary result is summarized that specially considers the size of the mixed derivative coefficients, which is very useful in practice.
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Source (book)
International Conference of Numerical Analysis and Applied Mathematics, (ICNAAM), SEP 19-25, 2012, Kos, GREECE
Publication
New York : 2012
ISBN
978-0-7354-1091-6
Volume/pages
1479(2012), p. 2245-2248
ISI
000310698100530
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.02.2013
Last edited 06.10.2017
To cite this reference